# SDR SWIA200311821

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 19,166 hours, 16,749 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, APU WAS STARTED.  AFTER APU SPOOL-UP DOOR-INHIBIT MESSAGE CAME ON.  APU FIRE WAS DETECTED AND APU SHUT DOWN AUTOMATICALLY.  APU BOTTLE LIGHT DID NOT ILLUMINATE AND WAS NOT DISCHARGED BY CREW.  RESET APU ECU FAIL CODE.  OPS CHECKED APU DOOR.  OPS CHECKED APU, OPS CHECKS GOOD.
